# SDR SWAA2022021568828

- Difficulty date: June 23, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 27,590 hours, 16,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS AREAS OF CORROSION STA. 767-794. (MARKED) / REMOVED AND REPLACED R/H TRANSITION ANGLE REPLACEMENT PER SRM 51-10-02;AND SRM 51-40-02.
